# SDR SWIA201127382

- Difficulty date: August 26, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 25,376 hours, 19,943 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Link Assy
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FORWARD YOKE UPPER LINK AND CLAMP UP BUSHING HAVE PITTING CORROSION.  (ENGINE CHANGE)  REPLACED THE LEFT ENGINE FORWARD YOKE UPPER LINK ASSEMBLY.
